Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 50, NWS Springfield, MO

March 18, 2008Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 18, 2008, 6:23 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 6:23 AM CDT (11:23 UTC)
Expired
Mar 18, 2008, 7:17 AM CDT
In force
54 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 6:42 AM CDTHAIL 0.88Squires, MOPEA TO NICKEL SIZED HAIL REPORTED FROM STROM SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 181123
SVRSGF
MOC067-153-181230-
/O.NEW.KSGF.SV.W.0050.080318T1123Z-080318T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 730 AM CDT.

* AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
  OF AVA TO 9 MILES WEST OF LONG RUN...MOVING EAST AT 50 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  AVA BY 630 AM CDT.
  GAINESVILLE BY 650 AM CDT.
  BAKERSFIELD BY 705 AM CDT.

THE TOWNS OF LONG RUN...THORNFIELD...SQUIRES...THEODOSIA...SUNDOWN...
PONTIAC...ISABELLA...WASOLA...NOBLE AND BRUSHYKNOB ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS. SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3681 9278 3707 9275 3706 9209 3680 9210
      3679 9211 3671 9212 3651 9213 3649 9237
      3649 9277
TIME...MOT...LOC 1123Z 266DEG 46KT 3701 9275 3664 9287

$$

WISE
3 follow-up statements
000 
WWUS53 KSGF 181144
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 AM CDT TUE MAR 18 2008

MOC067-153-181230-
/O.CON.KSGF.SV.W.0050.000000T0000Z-080318T1230Z/
DOUGLAS MO-OZARK MO-
643 AM CDT TUE MAR 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR DOUGLAS AND OZARK COUNTIES...

AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHYKNOB TO
SQUIRES TO WASOLA...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GAINESVILLE BY 650 AM CDT.
  BAKERSFIELD BY 705 AM CDT.

THE TOWNS OF ROCKBRIDGE...BRIXEY...HARDENVILLE...ZANONI...VANZANT...
GENTRYVILLE...DRURY...TECUMSEH...UDALL AND SYCAMORE ARE IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9278 3707 9275 3706 9209 3680 9210
      3679 9211 3671 9212 3651 9213 3649 9237
      3649 9277
TIME...MOT...LOC 1143Z 266DEG 46KT 3704 9245 3687 9252
          3678 9252

$$

WISE
000 
WWUS53 KSGF 181153
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 AM CDT TUE MAR 18 2008

MOC153-181204-
/O.CAN.KSGF.SV.W.0050.000000T0000Z-080318T1230Z/
OZARK MO-
654 AM CDT TUE MAR 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR OZARK COUNTY IS CANCELLED...

LAT...LON 3681 9248 3706 9250 3706 9221 3706 9209
      3700 9209 3700 9210 3680 9210 3679 9212
TIME...MOT...LOC 1154Z 266DEG 46KT 3704 9233 3681 9237

$$

MOC067-181230-
/O.CON.KSGF.SV.W.0050.000000T0000Z-080318T1230Z/
DOUGLAS MO-
654 AM CDT TUE MAR 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN DOUGLAS COUNTY...

AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
VANZANT TO GENTRYVILLE...MOVING EAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
DOUGLAS COUNTY.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9248 3706 9250 3706 9221 3706 9209
      3700 9209 3700 9210 3680 9210 3679 9212
TIME...MOT...LOC 1154Z 266DEG 46KT 3704 9233 3681 9237

$$

WISE
000 
WWUS53 KSGF 181217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 AM CDT TUE MAR 18 2008

MOC067-181227-
/O.CAN.KSGF.SV.W.0050.000000T0000Z-080318T1230Z/
DOUGLAS MO-
717 AM CDT TUE MAR 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3681 9248 3706 9250 3706 9221 3706 9209
      3700 9209 3700 9210 3680 9210 3679 9212
TIME...MOT...LOC 1217Z 266DEG 46KT 3706 9196 3683 9200

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:28 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Mar 18, 2:28 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT TUE MAR 18 2008

.DISCUSSION...

FLASH FLOODING IS WELL UNDERWAY OVER MUCH OF THE FORECAST AREA
EARLY THIS MORNING AS STORMS CONTINUE TO REDEVELOP ACROSS
NORTHEAST OKLAHOMA AND NORTHERN ARKANSAS AND SPREAD NORTHEAST OVER
OUR AREA. THE LATEST REGIONAL MOSAIC SHOWS STORMS EXTENDING ALONG
AND SOUTH OF A LINE FROM TULSA TO LAMAR TO OSAGE BEACH. STORM
TOTAL ACCUMULATIONS FROM DOPPLER RADAR SHOW A SWATH OF THREE TO
FOUR INCH ACCUMULATIONS ALREADY FROM CASSVILLE TO NIXA TO
ROBY...SURROUNDED BY A WIDER BAND OF ONE TO TWO INCHES FROM
NEOSHO TO ROLLA.

WE WILL BE CONTINUING THE FLOOD WATCH FOR ALL COUNTIES THROUGH
EARLY WEDNESDAY TO ACCOUNT FOR CONTINUED HEAVY RAINFALL AS THE
MAIN UPPER LEVEL STORM SYSTEM TO OUR SOUTHWEST INTERACTS WITH A
SLOW MOVING COLD FRONT AND OVERRUNNING GULF MOISTURE. STORM TOTAL
RAINFALL ACCUMULATIONS THROUGH WEDNESDAY ARE EXPECTED TO BE HIGHEST
OVER OUR SOUTHEAST COUNTIES WHERE AMOUNTS OVER 5 INCHES ARE
LIKELY.

WILL HAVE SOME CHALLENGES WITH TEMPERATURE FORECASTS FOR
TODAY...AS MAX TEMPERATURES WILL BE HIGHLY DEPENDENT ON NORTHWARD
EXTENT OF MID TO UPPER 50 DEWPOINT TEMPERATURES AND SOUTHEAST
MOVEMENT OF THE COLD FRONT OVER OUR NORTHWEST ZONES THIS MORNING.
FOR NOW WILL FOLLOW THE NAM CLOSELY FOR HOURLY TEMPERATURE/DEWPOINT/WIND
GRIDS AS IT LINED UP WELL WITH 06Z OBSERVATIONS. WILL BRING THE FRONT
SOUTHEAST INTO OUR SOUTH CENTRAL MO COUNTIES BY LATE AFTERNOON.

HAVE LAGGED HIGHER PRECIPITATION CHANCES OVER OUR EASTERN COUNTIES
ON WEDNESDAY IN LINE WITH LATEST NAM QPF OUTPUT. ONCE THE STORM
SYSTEM SHIFTS EAST OF THE OZARKS LATE WEDNESDAY AFTERNOON...SHOULD
SEE PRECIP CHANCES DROP OFF UNTIL SUNDAY. THE ONLY EXCEPTION MAY
SEE A FEW LIGHT SHOWERS OVER CENTRAL MO ON FRIDAY WITH A CLIPPER
TYPE SYSTEM DROPPING SOUTHEAST IN NORTHWEST FLOW ALOFT.

TERRY
&&

.CLIMATE...

A RECORD MAXIMUM RAINFALL RECORD WAS SET AT SPRINGFIELD YESTERDAY
WITH 1.41 INCHES OF RAIN...BREAKING THE OLD RECORD OF 1.26 IN 1897.
MORE RAINFALL RECORDS WILL LIKELY BE BROKEN TODAY AS STORMS
CONTINUE TO TRAIN ALONG THE I-44 CORRIDOR.

CURRENT RECORD DAILY RAINFALL FOR TODAY

SITE          AMOUNT     YEAR
JOPLIN         1.42      1984
SPRINGFIELD    2.79      1889
VICHY/ROLLA    1.33      1944
WEST PLAINS    1.29      1975

GAGAN/TERRY
&&

.AVIATION...

FOR THE 06Z TAF CYCLE...MESSY SITUATION FOR THE NEXT 18 TO 24
HOURS. THE WELL ADVERTISED STRONG STORM SYSTEM THAT CONTINUES TO
GAIN STRENGTH OVER THE SOUTHERN HIGH PLAINS WILL MAINTAIN A
CONSTANT FLUX OF MOISTURE INTO THE REGION WITH WIDESPREAD
SHRA/TSRA EXPECTED. CIG/VIS HAVE BEEN OSCILLATING BASED ON
PRESENCE OF HEAVIER SHRA/TSRA...AND HAVE GRADUALLY DROPPED INTO
THE MVFR CATEGORY. WILL CONTINUE TO SEE DETERIORATING CONDITIONS
TONIGHT AS A COLD FRONT TAKES SHAPE OVER THE AREA. MVFR CIG AND
VIS WILL BE COMMON FOR THE NEXT FEW HOURS...WITH OCCASIONAL IFR
VIS IN HEAVY DOWNPOURS OF RAIN. IFR CIGS LOOK TO MOVE IN BETWEEN
09Z AND 13Z...LINGERING FOR MUCH OF THE REMAINDER OF THE TAF
CYCLE. SHRA WILL SHIFT SLOWLY EDGE AWAY FROM JLN DURING THE
AFTERNOON...BUT LINGER LONGER AT SGF.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 18, 6:01 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 AM CDT TUE MAR 18 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
601 AM CDT TUE MAR 18 2008

...SIGNIFICANT FLOODING ACROSS THE OZARKS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 WIDESPREAD FLASH FLOODING IS EXPECTED TO CONTINUE ALONG AND
 SOUTHEAST OF A LINE FROM PITTSBURG KANSAS TO OSAGE BEACH TODAY AS
 SEVERAL ADDITIONAL ROUNDS OF THUNDERSTORMS DEVELOP OVER THE
 SOUTHERN PLAINS AND SPREAD NORTHEAST ACROSS THE MISSOURI OZARKS.

 A FEW SEVERE STORMS MAY DEVELOP OVER SOUTHERN MISSOURI THIS
 AFTERNOON...MAINLY NEAR THE ARKANSAS BORDER. HAIL TO THE SIZE OF
 QUARTERS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES WILL BE
 POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 THUNDERSTORMS WITH HEAVY RAINFALL MAY PERSIST OVER CENTRAL AND
 SOUTH CENTRAL MISSOURI WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHERN MISSOURI THIS
 MORNING AND AFTERNOON. STORM SPOTTERS ARE ENCOURAGED TO REPORT
 FLOODING TO THEIR LOCAL EMERGENCY MANAGERS OR LAW ENFORCEMENT
 AGENCY...SO THEY CAN FORWARD THE REPORT TO THE NATIONAL WEATHER
 SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Mar 18, 6:05 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      PINEVILLE               36.59N 94.38W
03/18/2008                   MCDONALD           MO   LAW ENFORCEMENT

            HIGHWAY 59 CLOSED IN PINEVILLE DUE TO FLOODING

&&

LDOOLEY
Local storm report, Mar 18, 6:06 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      AURORA                  36.97N 93.72W
03/18/2008                   LAWRENCE           MO   AMATEUR RADIO

            COUNTY ROAD 2175 CLOSED DUE TO FLOODING

&&

LDOOLEY
Local storm report, Mar 18, 6:14 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT TUE MAR 18 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0613 AM     FLASH FLOOD      1 N MOUNT VERNON        37.12N  93.82W
03/18/2008                   LAWRENCE           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 97 CLOSED NORTH OF MT VERNON DUE TO
            FLOODING

&&

LD
Local storm report, Mar 18, 6:18 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT TUE MAR 18 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      2 N WALNUT GROVE        37.44N  93.55W
03/18/2008                   POLK               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY W CLOSED NORTH OF WALNUT GROVE DUE TO
            FLOODING

&&

LD
Local storm report, Mar 18, 6:21 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 AM CDT TUE MAR 18 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0618 AM     FLASH FLOOD      1 E FLEMINGTON          37.80N  93.48W
03/18/2008                   POLK               MO   DEPT OF HIGHWAYS

            STATE ROUTE V CLOSED DUE TO FLOODING

&&

LD
Local storm report, Mar 18, 6:23 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 AM CDT TUE MAR 18 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0622 AM     FLASH FLOOD      PRESTON                 37.94N  93.21W
03/18/2008                   HICKORY            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY D CLOSED AT PRESTON DUE TO FLOODING

&&

LD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:42 PM CDTFlash Flood WarningSGFBarry, Camden, Christian, Dallas, Greene, Laclede and 10 more6 hr
Mar 17, 9:20 PM CDTFlash Flood WarningSGFDent, Texas, Wright12 hr
Mar 17, 9:35 PM CDTRiver Flood WarningSGFMcDonald59 hr
Mar 17, 9:50 PM CDTRiver Flood WarningSGFPulaski4 days
Mar 17, 10:56 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney6 hr
Mar 18, 1:01 AM CDTFlash Flood WarningSGFDade, Jasper8 hr
Mar 18, 1:52 AM CDTRiver Flood WarningSGFJasper67 hr
Mar 18, 1:58 AM CDTFlash Flood WarningSGFBarry, Barton, Camden, Cedar, Christian, Dallas and 13 more6 hr
Mar 18, 5:30 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Stone, Taney60 min
Mar 18, 6:52 AM CDTSevere Thunderstorm WarningSGFTexas, Wright53 min
Mar 18, 7:03 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Mar 18, 7:11 AM CDTFlash Flood WarningSGFSt. Clair6 hr
Mar 18, 7:28 AM CDTFlash Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Mar 18, 9:13 AM CDTRiver Flood WarningSGFLaclede66 hr
Mar 18, 9:44 AM CDTRiver Flood WarningSGFPhelps4 days
Mar 18, 9:44 AM CDTRiver Flood WarningSGFCedar3 days
Mar 18, 9:44 AM CDTRiver Flood WarningSGFJasper3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.